# SDR CA980629014

- Difficulty date: June 17, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Beech B90
- Engine: Pwa PT6A20
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Part number: 50610000295
- Condition: Cracked
- Location: Elevator
- Part time: 11,244 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING INSPECTION BEECH SI-0423-133, A 1 INCH CRACK DISCOVERED ON LT ELEVATOR LOWER SKIN AT EDGE OF OVERLAP WITH OUTBOARD SKIN.  DURING REPAIR WHEN THE SKIN WAS REMOVED THE CRACK RAN 6 INCHES LONG UNDER THE OVERLAP.  REPAIRED.  PART TC:  14,763.
